How do I know I hit the right does of T3?

Discussion in 'Fibromyalgia Main Forum' started by jane32, Jan 7, 2006.

  1. jane32

    jane32 New Member

    I go the FFC and I ma dosing up every ten days. I am on the 37.5 now and felt an increas in energy and the other doeses did nothing for me. I will hit 50 on Friday. For those of you that took it from the FFC how did you know you hit the right dose? Do they just keep increasing the levels?
  2. ldbgcoleman

    ldbgcoleman New Member

    Hi Jane- They retested mine after several months and it was perfect so the dose was working and I am staying on it. So I think you will eventually be retested for some of your issues down the road. I have had a much easier time losing weight since I started it as well! :) Lynn
  3. TwinMa

    TwinMa New Member

    I called the ITC Compounding Pharmacy where my T3 is made and asked them about dosing.

    The woman I spoke with said it takes about 3 months for the T3 to kick in and that you will feel much better when you are on the correct dose. She said if you go too high, you will start to have heart palpitations and may sweat more. Then you just need to go back down to the dose you were on previously.

    I am currently on 37.5 mcg. I am aware of my heart beating, but I wouldn't say it is palpitations. It is enough to make me know that I don't want to go up to 50.
  4. jane32

    jane32 New Member

    I was wondering if I should stay in the 37.5 too b/c I feel my heart beating when I am laying still. But wasn't sure if the higher does would work better.
  5. TwinMa

    TwinMa New Member

    I know you said you were going to go up to the 50 on Friday. Do you already have the 50's? You could try them sooner than Friday and see how you feel. That way you would still have some 37.5's left. My point being that you don't want to find out the 50's are too much and not have any 37.5 to go back to.

    For me, the heart thing is a little concerning. But just a little. I always feel my heart beating, not just when I lay down. But it's not enough to go down in dose.


  6. jane32

    jane32 New Member

    I was thinking about that b/c the center in closed on friday and then I would have the same problem I had two weeks ago. I went off of them and crashed b/c they weren't there for three days. I will try it on Tues or Wed. then.
  7. SherrieTeacup

    SherrieTeacup New Member

    I am interested in what it is and what it does
    Sherrie
  8. jane32

    jane32 New Member

    It is a thyroid(SP) med. There are other people on here that can explain it better. Do a search..